# SDR SWAA2021011441175

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,767 hours, 32,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE GIRT BAR GIRT TO LONG NEEDS REINSTALLED.  REINSTALLED R-1 DOOR SLIDE GIRT BAR GIRT, PER WI 725-61-06.
